# SDR RRXA000193

- Difficulty date: October 14, 1999
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANACE VISIT FOUND CORROSION DAMAGE TO INTERNAL SKIN AT BETWEEN STA 980 TO 1120.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 53-2-1.
